Alert archive / Ohio / Flash Flood Warnings in 2022
Flash Flood Warning 14, NWS Cleveland, OH
NWS Cleveland, OH issued this flash flood warning at Aug 20, 2022, 4:35 PM EDT for Marion County, Ohio. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 20, 2022, 4:35 PM EDT (20:35 UTC)
- Expired
- Aug 20, 2022, 10:13 PM EDT
- In force
- 6 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- None
County Marion County, OH
The radar
The Cincinnati radar (KILN), 141 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.6 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 950 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 1075 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
654
WGUS51 KCLE 202035
FFWCLE
OHC101-202230-
/O.NEW.KCLE.FF.W.0014.220820T2035Z-220820T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Cleveland OH
435 PM EDT Sat Aug 20 2022
The National Weather Service in Cleveland has issued a
* Flash Flood Warning for...
Central Marion County in north central Ohio...
* Until 630 PM EDT.
* At 435 PM EDT, local law enforcement reported widespread street
flooding in Marion with water rescues needed. Between 2 and 4
inches of rain have fallen. Flash flooding is already occurring.
Rain is tapering off, but area streams and creeks will continue to
rise as run off continues.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Marion and Green Camp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 4064 8309 4061 8308 4053 8308 4050 8316
4050 8323 4055 8326 4060 8320 4064 8315
FLASH FLOOD...OBSERVED
$$
Sullivan2 follow-up statements
419
WGUS51 KCLE 202159
FFWCLE
OHC101-210230-
/O.EXT.KCLE.FF.W.0014.000000T0000Z-220821T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Cleveland OH
559 PM EDT Sat Aug 20 2022
The National Weather Service in Cleveland has extended the
* Flash Flood Warning for...
Central Marion County in north central Ohio...
* Until 1030 PM EDT.
* At 559 PM EDT, Public has reported significant flooding across
Marion. Between 2 and 4 inches of rain have fallen. Additional
rainfall amounts of 1 to 2 inches are possible in the warned area.
Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Marion and Green Camp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 4064 8309 4061 8308 4053 8308 4050 8316
4050 8323 4055 8326 4060 8320 4064 8315
FLASH FLOOD...OBSERVED
$$861
WGUS71 KCLE 210213
FFSCLE
Flash Flood Statement
National Weather Service Cleveland OH
1013 PM EDT Sat Aug 20 2022
OHC101-210223-
/O.CAN.KCLE.FF.W.0014.000000T0000Z-220821T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marion OH-
1013 PM EDT Sat Aug 20 2022
...FLASH FLOOD WARNING IS CANCELLED FOR CENTRAL MARION COUNTY...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
LAT...LON 4064 8309 4061 8308 4053 8308 4050 8316
4050 8323 4055 8326 4060 8320 4064 8315
$$
LombardyWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this flash flood warning went out at Aug 20, 2:19 PM EDT, 2 hours 16 minutes earlier.
Area forecast discussion, Aug 20, 2:19 PM EDT, 2 hours 16 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 219 PM EDT Sat Aug 20 2022 .SYNOPSIS... A slow moving low pressure system will bring an unsettled and wet weather pattern across the Upper Ohio River Valley region this weekend. This low pressure system will linger over the area through Monday before it move eastward and away from our region Monday night. High pressure will start to build in on Tuesday through mid week with a drier weather pattern. && .NEAR TERM /THROUGH SUNDAY/... Daytime heating with partly sunny skies has been effective at continuing to build the instability both overhead and upstream of the local area to 1000-2000 J/kg of ML CAPE. A swath of 70 degree dewpoints extends from western Kentucky into SW Ohio and is expanding north this afternoon. With that said, we continue to see an expansion of showers and thunderstorms developing across central and western Ohio with the better organized activity moving east out of Indiana. The Storm Prediction Center has added our southwestern counties into a slight risk for severe weather this afternoon and will continue to monitor storms with the potential for either a severe thunderstorm watch or warnings this afternoon. Previous discussion... The nicest weather this weekend will occur this morning through about early to mid afternoon. Then, our weather will become somewhat unsettled and wetter with periodic chances or waves of showers and thunderstorms starting to move in late this afternoon. Our rain chances will ramp up even more going into Sunday and lasting through Monday thanks to a slow moving upper level low pressure system which will impact our region. The center of the upper level low shows up nicely on the IR and water vapor satellite imagery this morning over central Iowa. The skies over northern Ohio and northwest PA are generally mostly clear this morning but will see a gradual increase of high and mid level cloudiness move in from west to east today. Partly sunny skies will help daytime high temps reach the lower to middle 80s today. We will begin to see the influence of the low pressure system advancing starting later today. MLCAPE values will reach a modest 1500 to 2000 J/KG. PW values will eventually climb up to 1.5" with a very moist atmosphere ahead of this approaching system. Shear values will be limited on the order of 25 to 35 knots. Slightly better shear will be available on Sunday as the system is closer to Ohio. We anticipate a broken line of showers and storms to develop near the western border of Ohio by mid afternoon and track eastward across our area through the late afternoon and evening hours. This window between 4 pm and 9 pm will be roughly our best time frame to see any potential for isolated stronger to marginally severe convection developing. Storm modes will be multi-cellular and clusters. But there could be a couple storms that briefly tap into the limited thermodynamics over the area and become organized enough to produce isolated damaging wind gusts. Regardless, any of the general thunderstorms later today will likely have some gusty winds as well as lightning and localized heavy downpours. Some small hail could be possible with any stronger storm but the mid lapse rates and freezing level doesn't appear to be enough to have much of a larger hail hail threat. We will likely see a lull in the shower and storm chances tonight after the initial wave moves through later this evening. CAMs and other forecast models indicate another wave of showers and isolated storms may track through around daybreak through the morning hours on Sunday. The center of the system will be near Fort Wayne, Indiana by late Sunday afternoon which will place our local area in a very favorable area and environment for numerous showers and storms midday Sunday through the evening. Again thermodynamics will be limited but maybe just enough to have an isolated damaging wind gust threat on Sunday with any of the strongest convection. These storms will be efficient rainfall makers. So any storms that line up and track over the same areas could produce some localized heavy rainfall over the next few days. We don't have any hydro concerns yet but it will be something to watch as we see will see multiple rounds of rainfall. && .SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/... The first half of the period will be influenced by a weak, positively tilted mid/upper trough. The axis of this trough will slowly drift from the southern Great Lakes Sunday night into central New York early Tuesday before becoming absorbed into the large scale longwave trough over the eastern CONUS by Tuesday night, leaving broad NW flow in place in its wake with surface high pressure sliding from the western Great Lakes into the Ohio Valley. For Sunday night and Monday, the mid/upper trough and remnant closed circulation are essentially overhead with a distinct 850 mb low looking to track from west central Ohio across eastern Ohio and into PA, but models differ slightly on this exact track with the GFS, CMC, and ECMWF taking the 850 mb low from western Lake Erie Sunday night into western New York by Monday night, while the NAM takes it from west central Ohio through southeast Ohio. Despite these differences, PVA beneath the upper system, abundant low-level moisture characterized by seasonably high PWATs averaging 1.50 inches, and increasing low-level convergence as the trailing cold front slowly progresses from NW to SE Monday and Monday night will support fairly high coverage of showers and thunderstorms. Coverage will be highest during peak heating on Monday afternoon, especially along and east of I-77 where convergence ahead of the front will be maximized, and models even hint at a mid-level front/deformation zone wrapping around the backside of the 850 mb low which further supports a more enhanced band of showers and thunderstorms. However, still kept at least likely PoPs Sunday night and Monday morning since the aforementioned forcing and moisture in place will at least support showers. Upstream radars over the Midwest have shown this upper low to be active with showers and thunderstorms overnight, so this also gives confidence in the likely PoPs. There will likely be too much cloud cover and precip for any severe weather Sunday night and Monday, but weak to moderate instability, seasonably high PWATs, and the likelihood for repeated bands wrapping around the system will support some locally heavy rain. Localized flooding is possible in areas that see repeated showers and thunderstorms or training. Monday night will begin the drying trend as the system departs into central New York, but a trailing surface trough and low level moisture continuing to wrap around will allow the chance for scattered showers to persist over NE Ohio and NW PA. It will not be cool enough for a pure lake response, but NW flow off the lake could certainly give a slight boost Monday night into Tuesday morning in these aforementioned areas. The lingering moisture and surface trough will support diurnal showers and thunderstorms again Tuesday afternoon, mainly in eastern Ohio and western PA, but coverage will be far less than Monday. All areas will finally be dry Tuesday night as the surface high builds in from the west. Highs Monday will be in the mid 70s to low 80s rebounding a bit into the upper 70s to mid 80s Tuesday due to increased sunshine. Lows Sunday night and Monday night will stay in the low/mid 60s with continued muggy conditions before cooling into the upper 50s to low 60s Tuesday night. && .LONG TERM /WEDNESDAY THROUGH FRIDAY/... The surface high will be in control Wednesday through Thursday while gradually shifting east toward the Mid Atlantic. Broad eastern CONUS mid/upper troughing will remain in place Wednesday through Thursday as well, but this trough will lift out briefly Thursday night into Friday as the high departs ahead of another shortwave and associated cold front dropping through the Great Lakes. This front looks to stall in northern Ohio or across the lower Great Lakes, but guidance is flip flopping on how far south it pushes. This pattern will support dry conditions Wednesday through Thursday night followed by a chance for showers/thunderstorms Friday, along with near normal temperatures Wednesday rebounding to slightly above normal Thursday and Friday as heights rise. && .AVIATION /18Z Saturday THROUGH Thursday/... Showers and thunderstorms will continue to expand across western and central Ohio this afternoon as instability builds across the region. Scattered thunderstorms are developing ahead of a more organized line of storms moving into NW Ohio. Have tried to time these into most terminals reaching TOL/FDY as early as 19Z, CLE closer to 23Z, and rain reaching ERI towards 04Z. Adjustments will be needed to timing and could potentially see a few stronger wind gusts to 40 knots or more with the stronger storms. MVFR conditions are also expected with thunderstorms. Otherwise expecting to remain primarily VFR through about 8Z with the potential for a few pockets of MVFR ceilings or visibilities if skies clear out and locations had received rain this evening. Predictability was generally to low to include but do expect to see an expansion of clouds in the 3-4K range after 12Z Sunday. Additional scattered showers will be possible both overnight and on Sunday with thunderstorms increasing in coverage after 16Z Sunday. Winds will generally be light out of south or southwest except with thunderstorms. Outlook...Non-VFR possible with scattered rain showers and thunderstorms Sunday through Tuesday, with the best chance Saturday afternoon through Monday. && .MARINE... Periods of showers and thunderstorms will affect the lake late today through Tuesday, with the greatest chances coming Sunday and Monday, but outside of any thunderstorms, quiet conditions are expected on Lake Erie over the next 5 days. Light easterly winds of 5-10 knots today become more southerly tonight through Sunday night before becoming west and eventually northwest Monday. NNW winds of 10-15 knots are then expected behind a cold front Monday night into Tuesday before backing more westerly and decreasing late Tuesday into Wednesday. This will keep waves generally under 1 foot through the period, except 1-2 feet Monday night into Tuesday. The International Centre for Waterspout Research (ICWR) shows a risk Sunday night into early Monday and again Monday night into early Tuesday. The lake surface to 850 mb delta T's will only be 9 to 10 C, but low LCL heights and light winds adding some south shore convergence could support a waterspout or two. Not confident enough to put in the marine forecast products at this time though given the lacking delta T's. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Griffin NEAR TERM...KEC/Griffin SHORT TERM...Garuckas LONG TERM...Garuckas AVIATION...KEC MARINE...Garuckas
Hazardous weather outlook, Aug 20, 3:23 AM EDT, 13 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 323 AM EDT Sat Aug 20 2022 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-210730- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake- Geauga-Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage- Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning- Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-Northern Erie- Southern Erie- 323 AM EDT Sat Aug 20 2022 This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. A couple isolated strong to marginally severe thunderstorms are possible late this afternoon into evening. There is a very limited risk for isolated damaging wind gusts of 50 to maybe 60 mph with the strongest and more organized storms. Localized heavy rainfall will be possible with storms that train over the same area. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Isolated strong to marginally severe thunderstorms will be possible again Sunday afternoon and evening. The main threat will again be for isolated damaging wind gusts of 50 to maybe 60 mph with the strongest and more organized storms. Localized heavy rainfall will be possible with storms that train over the same area. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 20, 2:04 PM EDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Cleveland OH
204 PM EDT Sat Aug 20 2022
OHZ017-018-027-201845-
Seneca OH-Wyandot OH-Hancock OH-
204 PM EDT Sat Aug 20 2022
...A strong thunderstorm will impact portions of southwestern Seneca,
northwestern Wyandot and southeastern Hancock Counties through 245 PM
EDT...
At 204 PM EDT, Doppler radar was tracking a strong thunderstorm near
Vanlue, or 9 miles northwest of Upper Sandusky, moving northeast at
20 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Vanlue, New Riegel, Carey, Mount Blanchard, Wharton and Kirby.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4078 8336 4086 8357 4112 8344 4104 8318
TIME...MOT...LOC 1804Z 205DEG 16KT 4089 8343
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
ClarkSpecial weather statement, Aug 20, 3:09 PM EDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Cleveland OH
309 PM EDT Sat Aug 20 2022
OHZ036-202000-
Marion OH-
309 PM EDT Sat Aug 20 2022
...A strong thunderstorm will impact portions of northwestern Marion
County through 400 PM EDT...
At 308 PM EDT, Doppler radar was tracking a strong thunderstorm near
Marion, moving northeast at 15 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Marion, Morral, New Bloomington and Green Camp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4051 8319 4051 8341 4070 8326 4070 8290
TIME...MOT...LOC 1908Z 206DEG 12KT 4057 8319
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
SullivanSpecial weather statement, Aug 20, 3:46 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Cleveland OH
346 PM EDT Sat Aug 20 2022
OHZ017-027-028-202045-
Crawford OH-Wyandot OH-Hancock OH-
346 PM EDT Sat Aug 20 2022
...A strong thunderstorm will impact portions of Wyandot, western
Crawford and southeastern Hancock Counties through 445 PM EDT...
At 345 PM EDT, Doppler radar was tracking a strong thunderstorm over
Dunkirk, or 8 miles north of Kenton, moving east at 45 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Bucyrus, Upper Sandusky, Forest, Arlington, Sycamore, Morral,
Marseilles, Carey, Benton, Nevada, Mount Blanchard, Wharton,
Harpster, Kirby, Oceola and Williamstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4086 8382 4099 8328 4099 8307 4070 8292
4070 8338 4068 8341 4069 8343 4070 8344
4071 8349 4082 8351 4082 8380
TIME...MOT...LOC 1945Z 259DEG 37KT 4076 8362
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
LombardySpecial weather statement, Aug 20, 3:48 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Cleveland OH
348 PM EDT Sat Aug 20 2022
OHZ006>008-017-018-202030-
Seneca OH-Wood OH-Ottawa OH-Hancock OH-Sandusky OH-
348 PM EDT Sat Aug 20 2022
...A strong thunderstorm will impact portions of Ottawa, western
Seneca, Sandusky, southeastern Wood and northeastern Hancock Counties
through 430 PM EDT...
At 348 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Fostoria, moving northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Findlay, Bowling Green, Fremont, Fostoria, North Baltimore, Oak
Harbor, Gibsonburg, Genoa, Woodville, Elmore, Arcadia, Van Buren,
Ballville, Pemberville, Luckey, Bradner, Wayne, Bloomdale, Bettsville
and Risingsun.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4157 8321 4135 8300 4099 8342 4098 8367
4138 8375
TIME...MOT...LOC 1948Z 235DEG 23KT 4124 8353
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
IversonLocal storm report, Aug 20, 4:05 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
405 PM EDT SAT AUG 20 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM FLOOD MARION 40.58N 83.13W
08/20/2022 MARION OH 911 CALL CENTER
MINOR STREET FLOODING REPORTED IN MARION.
&&
JSSpecial weather statement, Aug 20, 4:22 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Cleveland OH
422 PM EDT Sat Aug 20 2022
OHZ008-018-019-202100-
Seneca OH-Huron OH-Sandusky OH-
422 PM EDT Sat Aug 20 2022
...A strong thunderstorm will impact portions of northwestern Huron,
Seneca and southeastern Sandusky Counties through 500 PM EDT...
At 422 PM EDT, Doppler radar was tracking a strong thunderstorm over
Tiffin, moving northeast at 50 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Tiffin, Bellevue, Clyde, Green Springs, Bloomville, New Riegel,
Monroeville, Republic, Flat Rock and Vickery.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4140 8294 4134 8284 4129 8284 4129 8276
4124 8268 4100 8302 4099 8328 4104 8336
TIME...MOT...LOC 2022Z 227DEG 45KT 4112 8318
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
LombardyThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 2:04 PM EDT | Special Weather Statement | CLE | Wyandot | 41 min |
| Aug 20, 3:09 PM EDT | Special Weather Statement | CLE | Marion | 51 min |
| Aug 20, 3:21 PM EDT | Severe Thunderstorm Warning | CLE | Marion | 39 min |
| Aug 20, 3:38 PM EDT | Areal Flood Advisory | CLE | Marion | 3 hr |
| Aug 20, 3:46 PM EDT | Special Weather Statement | CLE | Wyandot | 59 min |
| Aug 20, 3:48 PM EDT | Special Weather Statement | CLE | Hancock, Sandusky, Wood | 42 min |
| Aug 20, 4:22 PM EDT | Special Weather Statement | CLE | Seneca | 38 min |
| Aug 20, 4:36 PM EDT | Special Weather Statement | CLE | Morrow, Richland | 39 min |
| Aug 20, 4:40 PM EDT | Special Weather Statement | CLE | Erie | 50 min |
| Aug 20, 4:51 PM EDT | Severe Thunderstorm Warning | CLE | Knox, Morrow, Richland | 54 min |
| Aug 20, 5:12 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Crawford, Huron, Richland | 48 min |
| Aug 20, 5:13 PM EDT | Special Marine Warning | CLE | 35 min | |
| Aug 20, 5:25 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Knox, Richland | 53 min |
| Aug 20, 5:39 PM EDT | Special Marine Warning | CLE | 29 min | |
| Aug 20, 6:12 PM EDT | Special Weather Statement | CLE | Medina | 33 min |
| Aug 20, 6:20 PM EDT | Special Weather Statement | CLE | Knox | 40 min |
| Aug 20, 6:37 PM EDT | Areal Flood Advisory | CLE | Ashland, Holmes, Knox | 4 hr |
| Aug 20, 6:57 PM EDT | Special Weather Statement | CLE | Holmes | 48 min |
| Aug 20, 7:54 PM EDT | Special Weather Statement | CLE | Holmes | 51 min |
Nearby
Flash Flood Warnings in Ohio, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.